restlesstrucker15 said:Well done, fadedbear92; you seem to have a firm grasp on all these complexities. Honestly, I felt completely sedated—I just couldn't seem to shake the drowsiness. Perhaps that was my own oversight, as I took the entire 25 mg dose instead of just half. I will attempt to stick to the smaller dose next time to see how I respond. As for my annual vacation, I might try going without any medication at all, though I harbor some doubts about that. Since you are clearly the expert here, I looked up the coverage for Quetiapine under Medicare, and it is quite expensive. There is even a note stating it is reserved specifically for patients who haven't responded to other treatments. I assume I won't need Medicare to provide special authorization for this, will I?😠
Glad you posted here, otherwise you would've been a total zombie by morning.
I know plenty of people who get prescribed Q-pin or Serq, and they all say the same thing: "I've got a few boxes sitting in the cabinet, but there's no way I'm taking that anymore."
And these are people who are already dealing with all sorts of different pills.
Yeah, it's expensive, and doctors hand them out like they're candy.
Anyway, let us know how it goes once you've been on it for a bit; you'll probably see I'm right.
For me, it used to cause this intense dizziness and just leave me feeling totally weak.